# SDR AU960671

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- System (JASC): 2730 · Elevator Control System
- Part: Control Rod
- Condition: Worn
- Location: Elev Control
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ELEVATOR PUSH-PULL CONTROL ROD WORN AND SCORED BY POP RIVETS HOLDING THE PLASTIC TUBE GUIDE - RIVETS EXTEND TOO FAR AND WORE INTO CONTROL ROD
